# SDR DALA1209220171

- Difficulty date: February 18, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 101,179 hours, 14,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: RH955FAILSAFE
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 955 FAILSAFE FOUND CRACKED DURING ULTRASONIC INPSECTION. OPEN
